# SDR HEEA084444

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,204 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Corroded
- Location: M/R Head
- Part time: 7,110 hours
- Component: Rotor Head
- Component part number: 206011100159
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIP SEAL LEAKING GREASE. REPLACED BEARING 206011118001 DUE TO CORROSION ON ROLLER AND RETAINER 206011129003 DUE TO WORN.  REPAIRED.
